Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 16, 2019, 9:58 AM EDT for 4 counties in Indiana. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 9:58 AM EDT (13:58 UTC)
- Expired
- Jun 16, 2019, 2:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN
The radar
The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:59 AM EDT | HEAVY RAIN 2.21 | 3 Ne Oolitic, IN | TWENTY-FOUR-HOUR TOTAL ENDING AROUND 7 AM JUNE 16. |
| Jun 16, 11:00 AM EDT | HEAVY RAIN 2.65 | 3 Ssw Harrodsburg, IN | TWENTY-FOUR-HOUR TOTAL ENDING AROUND 7 AM JUNE 16. |
| Jun 16, 11:46 AM EDT | HEAVY RAIN 3.21 | 3 Nw Hayden, IN | TWENTY-FOUR-HOUR TOTAL ENDING AROUND 7 AM JUNE 16. |
| Jun 16, 11:58 AM EDT | HEAVY RAIN 2.46 | 1 N Owensburg, IN | TWENTY-FOUR-HOUR TOTAL ENDING AROUND 7 AM JUNE 16. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WGUS53 KIND 161358
FFWIND
INC055-071-079-093-161800-
/O.NEW.KIND.FF.W.0025.190616T1358Z-190616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
958 AM EDT Sun Jun 16 2019
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
Southern Greene County in southwestern Indiana...
Northern Lawrence County in south central Indiana...
Jackson County in south central Indiana...
Jennings County in southeastern Indiana...
* Until 200 PM EDT.
* At 956 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. As much as 3-5 inches of rain
have fallen in the last 24 hours with additional rainfall of 1-2
inches possible with ongoing thunderstorms. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Seymour, Bedford, North Vernon, Brownstown, Bloomfield, Vernon,
Crothersville, Oolitic, Lyons, Medora, Newberry, Paris Crossing,
Bartlettsville, Nebraska, Vallonia, Avoca, Pleasant View, Cortland,
Country Squire Lakes and Hayden.
This includes Interstate 65 between mile markers 37 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3887 8668 3890 8668 3892 8718 3902 8715
3904 8668 3899 8668 3899 8632 3905 8632
3904 8591 3907 8582 3908 8545 3891 8545
3891 8554 3888 8554 3885 8561 3882 8561
3883 8573 3881 8579 3878 8581
$$
NIELD1 follow-up statement
784
WGUS73 KIND 161759
FFSIND
Flash Flood Statement
National Weather Service Indianapolis IN
159 PM EDT Sun Jun 16 2019
INC055-071-079-093-161808-
/O.EXP.KIND.FF.W.0025.000000T0000Z-190616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene IN-Lawrence IN-Jackson IN-Jennings IN-
159 PM EDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING FOR SOUTHERN GREENE...NORTHERN LAWRENCE...
JACKSON AND JENNINGS COUNTIES WILL EXPIRE AT 200 PM EDT...
The heavy rain has ended. However, flooding continues along
waterways and in poor drainage areas, and an areal flood warning is
in effect for the area. Please continue to heed any remaining road
closures.
LAT...LON 3887 8668 3890 8668 3892 8718 3902 8715
3904 8668 3899 8668 3899 8632 3905 8632
3904 8591 3907 8582 3908 8545 3891 8545
3891 8554 3888 8554 3885 8561 3882 8561
3883 8573 3881 8579 3878 8581
$$
NIELDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 5:38 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 16, 5:38 AM EDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 538 AM EDT Sun Jun 16 2019 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 208 AM EDT Sun Jun 16 2019 Wet weather is expected through at least Tuesday. A frontal boundary is expect to linger across southern Indiana during the beginning of the week. Several areas of low pressure will push across Indiana during that time...producing rain. Rain could be heavy at times. Rain chances are expected to continue from Tuesday into next weekend as the humid...wet...rainy weather pattern continues. && .NEAR TERM /Today/... Issued at 208 AM EDT Sun Jun 16 2019 Surface analysis early this morning showed low pressure over Iowa with a warm front extending southeast to Central Indiana. Radar continues to show convection development along the front across Central Indiana...mainly along I-74. More storms over Central Illinois were poised to push back into central Indiana with the next couple of hours. The models once again keep the lower level boundary in place through the day. The wave over Central illinois is suggested to push across Central Indiana during the morning hours...exiting the state by near 12Z. Models then suggest a lull in upper support as a break in between short wave is suggested. Time heights show best lift ending by 12Z...with still plenty of mid and lower level moisture present...but subsidence arriving. Forecast soundings show attainable convective temperatures this afternoon with plenty of CAPE near 3000 J/KG and pwats over 1.6 inches. Thus best forcing will not be in the area this afternoon...but given the airmass and daytime heating...afternoon convection cannot be ruled out. Thus will keep chances for storms all day...with best chances this morning with the departing wave...and ramping chances down in its departure...then back up in the late afternoon and evening. Will stick to a blend on temps. Flooding may continue to be a threat...but confidence for precise locations is low at this time. As for temps...will stick close to the blends. && .SHORT TERM /Tonight through Tuesday Night/... Issued at 208 AM EDT Sun Jun 16 2019 Wet. Wet. Wet. GFS and NAM suggest the pesky surface boundary will remain in place across southern Indiana through at least Tuesday. Aloft...a parade of short waves is expected to pass across the boundary...each providing excellent forcing. A moist air mass looks to remain in place through Tuesday Night with dew points in the 60s. Forecast soundings through Tuesday show a deeply saturated airmass with pwats failing to fall below 1.3 inches and ranging as high as 1.9 inches during the period. The GFS suggests three short waves passing through Indiana...along the frontal Boundary. The first is suggested tonight...a second on Monday Night...and for now...the third and most organized in appearance on Tuesday. We can expect some lulls in precip in between these waves...but will still ramp up pops during each of these time periods due favorable set up for heavy rains. Given the warm and humid air mass in place will trend highs at or below the NBM and lows at or above the NBM. Again...flooding could be a threat early this week...and depending upon how these systems play out...flood or flash flood watches may be needed soon. && .LONG TERM /Wednesday through Saturday/... Issued at 152 AM EDT Sun Jun 16 2019 With active warnings in effect, will keep the long term discussion brief. Models and ensembles continue to hint at an active long term, especially Wednesday afternoon and night, when the strongest wave will move through the area with the front still hanging around. Heavy rain and flooding will continue to be an issue. Blend near normal highs look reasonable but confidence is not great on specifics with a front nearby. && .AVIATION /Discussion for the 161200Z TAF Issuance/... Issued at 538 AM EDT Sun Jun 16 2019 Low confidence in exact timing of convection and potential poor flying conditions, although in general expect widespread convection to end 13z-15z only to return after 21z. Winds will be southwest and west less than 10 knotsthrough 06z or so Monday and then light and variable or calm. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 PM EDT this morning for INZ021-028>031- 035>049-051>057-060>065. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM...MK AVIATION...MK
Hazardous weather outlook, Jun 16, 5:46 AM EDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 546 AM EDT Sun Jun 16 2019 INZ021-028>031-035>049-051>057-060>065-067>072-171000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 546 AM EDT Sun Jun 16 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Showers and thunderstorms are expected this morning and tonight. Severe storms are possible this evening. Heavy Rain resulting in Flooding and Flash Flooding will be possible. Hazards: Flash flooding from heavy rainfall, damaging winds and lightning. Timing: Thunderstorms This morning...then again late this afternoon and tonight. Flash flooding is possible anytime. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Sunday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 16, 8:03 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM HEAVY RAIN 3 SW WESTFIELD 40.01N 86.16W
06/16/2019 M2.77 INCH HAMILTON IN PUBLIC
&&
BHHLocal storm report, Jun 16, 8:05 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HEAVY RAIN 3 E DANVILLE 39.75N 86.47W
06/15/2019 M2.95 INCH HENDRICKS IN AMATEUR RADIO
MEASURED RAINFALL SINCE 254 AM EDT JUNE 15.
&&
BHHLocal storm report, Jun 16, 8:16 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 ESE BEECH GROVE 39.71N 86.08W
06/15/2019 MARION IN PUBLIC
DAMAGE TO BEECH GROVE HIGH SCHOOL. PORTIONS
OF ROOF AND CEILING ALONG WITH WATER INTO
ONE OR MORE CLASSROOMS. TIME ESTIMATED FROM
OTHER STORM REPORTS.
&&
BHHLocal storm report, Jun 16, 8:18 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG COLUMBUS 39.21N 85.91W
06/15/2019 BARTHOLOMEW IN PUBLIC
SIGNIFICANT DAMAGE TO BARN. TIME ESTIMATED
FROM OTHER STORM REPORT.
&&
BHHLocal storm report, Jun 16, 8:39 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
839 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLOOD 2 SE INDIANAPOLIS INT'L 39.70N 86.27W
06/15/2019 MARION IN PUBLIC
RESIDENTIAL FLOODING AT VALLEYBROOK HIGH
SCHOOL AND KENTUCKY AVENUE AREA. TIME
ESTIMATED.
&&
BHHLocal storm report, Jun 16, 8:43 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN FIRE DEPT/RESCUE
ROOF DAMAGE TO HOME...TREE BRANCH DOWN.
LOCATION AND TIME ESTIMATED.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 50 min |
| Jun 15, 8:12 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 15, 8:12 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 48 min |
| Jun 15, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jun 15, 8:20 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 40 min |
| Jun 15, 8:38 PM EDT | Tornado Warning | IND | Rush | 37 min |
| Jun 15, 8:46 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 44 min |
| Jun 15, 8:51 PM EDT | Tornado Warning | IND | Decatur | 39 min |
| Jun 15, 8:56 PM EDT | Tornado Warning | IND | Jennings | 49 min |
| Jun 15, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 4 hr |
| Jun 15, 10:56 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 16, 1:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 42 min |
| Jun 16, 1:38 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| Jun 16, 1:56 AM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 6 hr |
| Jun 16, 1:58 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe | 47 min |
| Jun 16, 1:59 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 16, 2:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 6 hr |
| Jun 16, 2:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 39 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 23 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 23 min |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Putnam | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Marion | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hancock | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 hr |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 7 days |
| Jun 16, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 50 min |
| Jun 16, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 43 min |
| Jun 16, 4:10 AM EDT | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 3 hr |
| Jun 16, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin, Monroe | 31 min |
| Jun 16, 5:34 AM EDT | Flash Flood Warning | IND | Bartholomew, Jackson, Jennings | 116 min |
| Jun 16, 7:18 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 24 hr |
| Jun 16, 7:55 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 3 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 49 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Shelby | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 37 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Marion | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Johnson | 28 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 13 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Decatur | 35 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Owen | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Johnson | 68 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Bartholomew | 39 hr |
| Jun 16, 10:33 AM EDT | River Flood Warning | IND | Bartholomew | 32 hr |
| Jun 16, 12:00 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 6 hr |
| Jun 16, 2:58 PM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 16, 4:20 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jun 16, 4:26 PM EDT | River Flood Warning | IND | Knox | 4 days |
| Jun 16, 4:33 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Jun 16, 4:50 PM EDT | Flash Flood Warning | IND | Jackson | 9 hr |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 35 min |
| Jun 16, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 31 min |
| Jun 16, 5:46 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe | 4 hr |
| Jun 16, 5:54 PM EDT | Special Weather Statement | IND | Owen | 36 min |
| Jun 16, 5:57 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more | 6 hr |
| Jun 16, 6:39 PM EDT | Special Weather Statement | IND | Jackson | 51 min |
| Jun 16, 7:06 PM EDT | Flash Flood Warning | IND | Daviess, Knox, Martin | 6 hr |
| Jun 16, 7:48 PM EDT | Areal Flood Warning | IND | Delaware, Madison | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.